Proceedings of the Japan Academy, Series A, Mathematical Sciences

Construction of complex structures on open manifolds

Masahisa Adachi

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 55, Number 6 (1979), 222-224.

First available in Project Euclid: 20 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57R30: Foliations; geometric theory


Adachi, Masahisa. Construction of complex structures on open manifolds. Proc. Japan Acad. Ser. A Math. Sci. 55 (1979), no. 6, 222--224. doi:10.3792/pjaa.55.222.

Export citation


  • M. Adachi: A note on complex structures on open manifolds. J. Math. Kyoto Univ., 17, 35-46 (1977).
  • N. Brotherton: Some parallelizable four manifolds not admitting complex structure. Bull. London Math. Soc, 10, 303-304 (1978).
  • M. Gromov: Degenerate smooth mappings. Math. Note USSR, 14, 849-853 (1973).
  • A. Haefliger: Feuilletages sur les varietes ouvertes. Topology, 9, 183-194 (1970).
  • A. Haefliger: Homotopy and integrability. Lect. Notes in Math., vol. 197, Springer, pp.133-163 (1971).
  • N. Steenrod: The Topology of Fibre Bundles. Princeton Univ. Press (1951).
  • A. Van de Ven: On the Chern numbers of certain complex and almost complex manifolds. Proc. Nat. Acad. Sci. USA, 55, 1624-1627 (1966).
  • S.-T. Yau: Parallelisable manifolds without complex structure. Topology, 15, 51-53 (1976).